Extensions of D’Aurizio’s trigonometric inequality

József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 23, 2017, Number 2, Pages 81—83
Download full paper: PDF, 141 Kb


Authors and affiliations

József Sándor
Babes-Bolyai University, Department of Mathematics
Cluj-Napoca, Romania


We offer extensions of D’Aurizio’s trigonometric inequality, as well to its counterpart, proved in [1] and [2].


  • Inequalities
  • Trigonometric functions
  • D’Aurizio’s inequality

AMS Classification

  • 26D15
  • 26D99


  1. D’Aurizio, J. (2014) Refinements of the Shafer–Fink inequality of arbitrary precision, Math. Ineq. Appl., 17(4), 1487–1498.
  2. Sándor, J. (2013) On new refinements of Kober’s and Jordan’s inequalities, Notes Number Theory Discr. Math. 19(1), 73–83
  3. Sándor, J. (2016) On D’Aurizio’s trigonometric inequality, J. Math. Ineq., 10(3), 885–888

Related papers

Cite this paper

Sándor, J. (2017). Extensions of D’Aurizio’s trigonometric inequality. Notes on Number Theory and Discrete Mathematics, 23(2), 81-83.

Comments are closed.